There is a concern with the use of these products in someone who is on anticoagulant medication. It's recommended that someone on these blood thinning agents not use these rings that work by maintaining penile erections by blood flow restriction. The risk of restriction is, of course, increased chance of clot formation.
You can always discuss the use of these items with the physician or pharmacist who is monitoring your blood levels (I'm going to assume you're on Coumadin although you may be on other anticoagulant medication).
The clitoris has an amazing number of nerve endings and there is often a fine line between pleasure and pain in that area.
Suggest to your boyfriend that he focus on the area AROUND the clitoris instead of directly on it. In addition, fingers are often a bit too rough; if he engages in oral sex, you may find that the tongue does not cause the same discomfort.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.